MathSciNet Relay Station
MathSciNet bibliographic data
MR1676328 11F67 (11F11 11F66)
Kohnen, Winfried; Sengupta, Jyoti Nonvanishing of symmetric square $L$-functions of cusp forms inside the critical strip. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1641–1646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement